MathSciNet Relay Station
MathSciNet bibliographic data
MR2930313 35Q53 (35B10 35B32 35C07 35C08)
He, Bin; Meng, Qing; Long, Yao The bifurcation and exact peakons, solitary and periodic wave solutions for the Kudryashov-Sinelshchikov equation. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 11, 4137–4148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement